Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Friday, July 11, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow Financing decision on hotel expected Tuesday
arrow Butler Twp police investigate shooting
arrow Chamber picks board chair as new executive director
arrow New site bridges past, future
 
MOST READ ARTICLES
arrow New charges filed against heroin dealer
arrow Cause of apartment fire said suspicious
arrow POLICE REPORTS
arrow Company’s bankruptcy leaves liabilities